# SDR SWAA2023021490470

- Difficulty date: January 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 151.75 RT HORIZONTAL STAB 2023-37939<[01] REPLACED LEADING EDGE RIB LOCATED LE STA 151.75 RT HORIZONTAL STAB IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 SHEET 1 REV: B; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED LEADING EDGE RIB LOCATED LE STA 151.75 RT HORIZONTAL STAB IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 SHEET 1 REV: B; SEE INDIVIDUAL SIGN OFF BELOW RII
